# SDR ALGA105863

- Difficulty date: August 20, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N175AL
- Make and model: Bell 206L-4
- Aircraft serial: 52117
- Aircraft time: 15,165 hours
- Engine: Allsn 250C30P
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 206040032105
- Part serial: MB734
- Condition: Failed
- Location: Transmission
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION ASSY MAKING METAL, DISASSEMBLED AND FOUND DUPLEX BEARING BREAKING DOWN.  REMOVED AND REPLACED DUPLEX BEARING.
